# SDR AALA201910079018

- Difficulty date: October 3, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N997AA
- Make and model: Airbus A321-231
- Aircraft serial: 7349
- Aircraft time: 9,129 hours, 3,406 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 797971
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS WHILE ACCOMPLISHING OPERATIONAL TEST OF EMERGENCY LIGHTS IAW JOB CARD PS21, FOUND FAULT AT EPSU 12WL BATTERY OVERHEATING. MAINTENANCE REMOVED AND REPLACED THE BATTERY AT EPSU 12WL IAW AMM 33-51-38. OPS CHECKS GOOD.
